Biotin and Weight gain - unintentional - from FDA reports
Weight gain - unintentional is found among people who take Biotin, especially for people who are female, 60+ old , have been taking the drug for 6 - 12 months, also take medication Vitamin D, and have Rheumatoid arthritis. This review analyzes which people have Weight gain - unintentional with Biotin. It is created by eHealthMe based on reports of 9,396 people who have side effects when taking Biotin from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Sep, 22, 2017
9,396 people reported to have side effects when taking Biotin.
Among them, 259 people (2.76%) have Weight gain - unintentional
Number of reports submitted per year:
Time on Biotin when people have Weight gain - unintentional *:
- < 1 month: 0.0 %
- 1 - 6 months: 0.0 %
- 6 - 12 months: 100 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Weight gain - unintentional when taking Biotin *:
- female: 93.33 %
- male: 6.67 %
Age of people who have Weight gain - unintentional when taking Biotin *:
- 0-1: 0.51 %
- 2-9: 0.0 %
- 10-19: 1.03 %
- 20-29: 7.18 %
- 30-39: 3.59 %
- 40-49: 12.31 %
- 50-59: 22.05 %
- 60+: 53.33 %
Top conditions involved for these people *:
- Rheumatoid Arthritis (27 people, 10.42%)
- Pain (25 people, 9.65%)
- Depression (22 people, 8.49%)
- Metastases To Bone (21 people, 8.11%)
- Fibromyalgia (18 people, 6.95%)
Top co-used drugs for these people *:
- Vitamin D (52 people, 20.08%)
- Magnesium (45 people, 17.37%)
- Vitamin C (44 people, 16.99%)
- Vitamin D3 (43 people, 16.60%)
- Vitamin B12 (40 people, 15.44%)
Top other side effects for these people *:
- Fatigue (62 people, 23.94%)
- Headache (50 people, 19.31%)
- Pain (46 people, 17.76%)
- Weakness (41 people, 15.83%)
- Nausea (41 people, 15.83%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Weight gain - unintentional when taking Biotin?
- Check symptoms - is weight gain - unintentional caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsWeight gain - unintentional and drugs with ingredients of biotin.
Expand the study to include reports from both FDA and eHealthMeWeight gain - unintentional and Biotin from FDA and eHealthMe reports
Biotin has active ingredients of biotin. It is often used in hair loss. (latest outcomes from Biotin 10,207 users)
Weight gain - unintentional
Weight gain - unintentional has been reported by people with depression, rheumatoid arthritis, high blood pressure, pain, multiple sclerosis (latest reports from 129,000 Weight gain - unintentional patients).
Browse all side effects of Biotina b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Weight gain - unintentionalWeight gain - unintentional
Could your condition cause Weight gain - unintentionalWeight gain - unintentional
What would happen?
Questions to the study
M taking nature's bounty female multivitamins gummies with biotin 10,000 mcg once daily just few days ago I started to take. But it's been 3 days I feel headaches low b. P fatigue overall limp feelings. Multivitamin is for energy but I feel very dull. I want to know is that normal feeling or ...
I am a 71 year old female, I have been taking a statin for over 5 years and started taking biotin about a year ago. I have severe pain in my right thigh for over 3 months now. My doctor took me off the statin a week ago, pain hasn't gotten any better. I am still taking biotin. I will stop ...
I have copd. Ive just been put on symbicort. iam also on spiriva respimat. Since I was put on symbicort I notice I have been gaining weight. I am on a strict low carb diet. I eat small meals . I cannot exercise due to my copd. What can I do to try and keep weight off.
User reviews to the study
Hi--I'm new here. I have had hypokalemia for a couple of yrs now and my primary care physician just keeps upping my dose of potassium. Finally, I am sick and tired of being sick and tired--complete with the heart palpitations and cramping so badly that from time to time I can't even walk to ...
I was fitted with a pacemaker In NOV, 2015 and began taking Eliquis. Within a year my weight increased by over 40 pounds. Ultimately I was wheeled into the emergency room hardly able to breathe. They gave me a breathalyzer, didn't work. I was put on medication to reduce my water weight ...
I gained 8-10 pounds within the first 8 weeks of taking it. I had not changed my diet or exercise regime but now with effort am unable to take of this uneeded extra weight. My doctor believes it is unrelated to Prazosin but I am unable to otherwise account for the gain & as was already a bit ...
Gaining weight on an expensive drug that is supposed to make you lose weight is beyond frustrating. Is there anything else available that would get better results? Will it improve at some point (I just started taking Belviq this month)? I am a diabetic that takes Glyburide, Metformin, and ...